You are here

The Blahs

Here’s a post I didn’t think I’d ever write! I have been on what is considered to be the best mood stabilizer for over a year, and my mood symptoms have been totally under control. No ups, no downs. I have also been taken off the selective serotonin reuptake inhibitor (SSRI) by my doctor, so there is absolutely no cycling. In the past, I would be very depressed in the summer, and very mixed phase manic in the winter. The mixed manic phase used to be awful, bordering on being out of touch with reality. This has not happened for two years now. The depression, if it is depression at all, has not been severe. But I feel blah, uninspired, almost unmotivated, like only a part of my normal self. Is this a bit of a depression, or is it a side effect of my mood stabilizer? I don’t know. However, it is a bit uncomfortable, because my mind always works very quickly and for it to slow down and seem not to work at all is really strange. I can’t say I like it very much. Going to talk to my psychiatrist about it and see what he says. Blah, not something I thought I’d ever feel …

Add new comment

PLEASE POST COMMENTS ONLY. If you are in need of an IBPF resource, please contact Aubrey @ agood@ibpf.org. If you are in crisis, please call 1-800-784-2433.
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.